# SDR 97ZZZM1088

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6038443
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A POST MAINTENANCE OPS CHECK OF AIRCRAFT SYSTEMS, MAINTENANCE PERSONNEL FOUND THAT THE UPPER FORWARD EMERGENCY EXIT LIGHT AND TWO EMERGENCY TRACK LIGHTING LAMPS WOULD NOT ILLUMINATE.  REMOVED AND REPLACED DEFECTIVE BULB AND EMERGENCY EXIT LIGHT POWER SUPPLY.  OPS CHECKED GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
